# SDR HEEA107360

- Difficulty date: February 16, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,974 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 412075008111
- Part serial: 50025
- Condition: Failed
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COPILOT NR 1 TORQUE INDICATOR FAILED IN FLIGHT.  MAINTENANCE REPLACED THE TORQUE INDICATOR.
